# SDR PCAA0109110

- Difficulty date: September 15, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 25,574 hours, 28,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL- FLIGHT 1369.  CREW REPORTED PASSENGER DOOR WOULD NOT OPEN FROM OUTSIDE.  MAINTENANCE INSPECTED PASSENGER DOOR, AND ADJUSTED STOPPER ON EXTERIOR RELEASE HANDLE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
